Will taking synthroid and metformin cause hyper glacimia
12 Feb 2011
Metformin on its own shouldn't cause hyperglycemia.
It doesn't specifically say that Synthroid can cause hyperglycemia.
However, there could be a potential interaction between Synthroid and metformin. The efficacy of oral hypoglycemic agents and insulin may be diminished by agents like levothyroxine... so metformin might not work as well and therefore the blood sugars may be raised.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take metformin (2,000 mg daily) for my diabetes. Since taking Crestor (5 mg daily my blood sugar seems to have risen in the last 3 mos. from 120 ...
1 answer • 11 Sep 2010
Taking metformin hcl tab 500mg 2 times daily for low blood sugar when should i see a increse in my blood sugar how long do i have to contiune taking ...
1 answer • 20 Feb 2012
my sugar has not been over 111 for 2 weeks since being changed from Actose 15 mg per/day to Metformin 1000 mg per/day
2 answers • 8 Jun 2012
my husband is taking 500mg of metformin twice daily and has no regular blood test to check his blood sugar. He has been on this drug for several ...
2 answers • 29 Oct 2013